Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 1, NWS Detroit, MI

July 7, 2019Huron County, Saint Clair County, Sanilac County, Michigan

NWS Detroit, MI issued this beach hazards statement at Jul 7, 2019, 3:48 AM EDT for Huron County, Saint Clair County, Sanilac County, Michigan. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2019, 3:48 AM EDT (07:48 UTC)
Expired
Jul 7, 2019, 9:14 PM EDT
In force
17 hr
Issued by
NWS Detroit, MI

Counties Huron County, MI, Saint Clair County, MI, Sanilac County, MI

The radar

The Detroit radar (KDTX), 101 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

308 
WHUS43 KDTX 070748
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
348 AM EDT Sun Jul 7 2019

MIZ070-076-072000-
/O.CON.KDTX.LS.W.0009.000000T0000Z-190707T2000Z/
Macomb-Wayne-
348 AM EDT Sun Jul 7 2019

...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* Lake Shore Flooding...Northeast winds will persist on Lake St 
  Clair through today. These winds combined with the record high 
  lake levels will hold lake levels along the shoreline from 
  northeast Detroit up through St Clair at or greater than 65 
  inches above low water datum. 

* Impacts...The onshore flow will temporarily worsen the ongoing 
  long term lakeshore flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ048-054-072000-
/O.CON.KDTX.LS.Y.0019.000000T0000Z-190707T2000Z/
Bay-Tuscola-
348 AM EDT Sun Jul 7 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* Lake Shore Flooding...At 3 AM, the water level at Essexville 
  was 57 inches above low water datum. Northeast winds of 15 to 
  25 mph will persist through this afternoon. 

* Impacts...Lakeshore flooding consistent with the water level 
  rising to at least 60 inches above low water datum can be 
  expected during this time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-055-063-072000-
/O.NEW.KDTX.BH.S.0001.190707T0748Z-190708T0200Z/
Huron-Sanilac-St. Clair-
348 AM EDT Sun Jul 7 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Beach Hazards Statement for dangerous swimming conditions, which
is in effect through this evening. 

* High Wave Action and Dangerous Swimming Conditions Expected.

* Strong Structural Currents...Expected.

* Location...Beaches from Caseville to Port Huron including...

  Caseville...Sand Point...Port Crescent State Park...
  Port Austin...Harbor Beach...Port Sanilac...Lexington...
  Birch Beach...Lakeport...Fort Gratiot...Port Huron...

* Overview/Potential Impacts...Northeast winds today of 15 to 25
  mph and waves of 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations. 

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.


To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
2 follow-up statements
111 
WHUS43 KDTX 071605
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
1205 PM EDT Sun Jul 7 2019


MIZ083-080015-
/O.EXB.KDTX.LS.W.0009.000000T0000Z-190708T0400Z/
Monroe-
1205 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Warning, which is in effect until midnight EDT
tonight. 

* Lake Shore Flooding...The water levels this morning have risen
  to near 77 inches above low water datum at Fermi Power Plant and
  Gibraltar and 81 inches at Toledo. Water levels look to be
  peaking as of noon but will take a while to fall below 72
  inches. This will lead to exacerbation of ongoing lakeshore
  flooding. Damage to docks, boat lifts, or watercraft anchored 
  along the shoreline will be possible. 

* Impacts...The onshore flow will temporarily worsen the ongoing 
  long term lakeshore flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ070-076-080015-
/O.EXT.KDTX.LS.W.0009.000000T0000Z-190708T0400Z/
Macomb-Wayne-
1205 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* Lake Shore Flooding...Northeast winds will persist on Lake St
  Clair through this evening. These winds combined with the 
  record high lake levels will hold lake levels along the 
  shoreline from northeast Detroit up through St Clair at or 
  greater than 65 inches above low water datum. 

* Impacts...The onshore flow will temporarily worsen the ongoing 
  long term lakeshore flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ048-054-080015-
/O.EXT.KDTX.LS.Y.0019.000000T0000Z-190708T0400Z/
Bay-Tuscola-
1205 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* Lake Shore Flooding...At 12 PM, the water level at Essexville
  was 58 inches above low water datum. Though the highest water
  levels may already have been reached this morning, northeast
  winds of 15 to 25 mph will persist through this evening which
  will keep levels hovering at or above 55 inches for several 
  more hours.
 
* Impacts...Lakeshore flooding consistent with the water level
  rising to at least 58 inches above low water datum can be 
  expected during this time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-055-063-080015-
/O.CON.KDTX.BH.S.0001.000000T0000Z-190708T0200Z/
Huron-Sanilac-St. Clair-
1205 PM EDT Sun Jul 7 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* High Wave Action and Dangerous Swimming Conditions Expected.

* Strong Structural Currents...Expected.

* Location...Beaches from Caseville to Port Huron including...

 Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...Port Sanilac...Lexington...   Birch
Beach...Lakeport...Fort Gratiot...Port Huron...

* Overview/Potential Impacts...Northeast winds today of 15 to 25 
  mph and waves of 3 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
323 
WHUS43 KDTX 080114
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
914 PM EDT Sun Jul 7 2019


MIZ049-055-063-080215-
/O.CAN.KDTX.BH.S.0001.000000T0000Z-190708T0200Z/
Huron-Sanilac-St. Clair-
914 PM EDT Sun Jul 7 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Detroit/Pontiac has cancelled the
Beach Hazards Statement. 


$$

MIZ070-076-080915-
/O.EXT.KDTX.LS.W.0009.000000T0000Z-190708T1200Z/
Macomb-Wayne-
914 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD WARNING NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* Lake Shore Flooding...Northeast winds of 10 to 15 MPH will
  persist on Lake St Clair through the night, likely weakening
  toward daybreak Monday. These winds combined with the record
  high lake levels will hold lake levels along the shoreline from
  northeast Detroit up through St Clair at or greater than 66 
  inches above low water datum. 

* Impacts...The onshore flow will temporarily worsen the ongoing 
  long term lakeshore flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ083-080915-
/O.EXT.KDTX.LS.W.0009.000000T0000Z-190708T1200Z/
Monroe-
914 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD WARNING NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* Lake Shore Flooding...East to northeast winds to 10 to 15 knots
  over western Lake Erie combined with the near record high levels
  of the lake will hold lake levels along the shoreline at 68 to
  74 inches above low water datum. Winds speeds will tend to
  weaken toward daybreak Monday. 

* Impacts...The onshore flow will temporarily worsen the ongoing 
  long term lakeshore flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Warning means that flooding is occurring or
imminent along the lake. Residents on or near the shore in the
warned area should be alert for rising water...and take
appropriate action to protect life and property.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ048-054-080915-
/O.EXT.KDTX.LS.Y.0019.000000T0000Z-190708T1200Z/
Bay-Tuscola-
914 PM EDT Sun Jul 7 2019

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* Lake Shore Flooding...Northeast winds of 10 to 15 MPH on Saginaw
  Bay will cause water levels to fluctuate between 55 and 62
  inches above low water datum. Winds speeds are expected to 
  weaken toward daybreak Monday. 

* Impacts...Lakeshore flooding consistent with the water level 
  rising to at least 58 inches above low water datum can be 
  expected during this time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 6, 11:40 PM EDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jul 6, 11:40 PM EDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1140 PM EDT Sat Jul 6 2019

.AVIATION...

The low level flow to turn more easterly overnight into Sunday
morning. This may actually allow some remnant moisture across the
eastern Great Lakes to wash back toward the west and into portions
of Se Mi; most probably locations would be south of FNT. This is
likely to result in some MVFR and/or low end VFR ceilings late
tonight into Sunday morning, with a few light showers and/or drizzle
not out of the question. Sfc high pressure to the north will begin
to exert more influence to the region Sun afternoon. This will led
to improving ceiling heights and evening clearing during the
course of the afternoon.

For DTW...There remains the expectation for some low cloud
redevelopment late tonight/early Sun morning as the low level flow
turns more easterly overnight, advecting some additional moisture
under the development of a shallow inversion.

.DTW THRESHOLD PROBABILITIES...

* Moderate for ceilings at or below 5000 feet tonight through Sunday
  afternoon.

&&

.PREV DISCUSSION...
Issued at 929 PM EDT Sat Jul 6 2019

UPDATE...

Ealier this evening a region of enhanced low level convergence
developed within a small surface low over metro Detroit. This
boundary layer forcing was enough to initiate showers and a few
thunderstorms. The persistence of the forcing, the ample moisture
pool in the vicinity and near stationary storm motion resulted in
a few locations seeing a prolonged period of intense rainfall. The
highest rain totals were along the heavily urbanzed areas of Se
Oakland, NE Wayne and Southern Macomb Counties. The highest total
received so far is 3.5 inches in Warren. Suspect the remainder of
this region accumulated a solid 2 to 3 inches. This area also
recieved a couple inches of rain from a slow moving thunderstorm on
Friday. This resulted in considerable flooding, particularly along
the 696 corridor in southern Macomb County. A second region that
received some locally high rainfall amounts this evening was just
southwest of Ann Arbor, with around 2 inches estimated.

The threat for additional heavy rainfall has ended tonight as the
remnant region of boundary layer convergence is now working into
Toledo and instability has been exhausted. High pressure expanding
into the northern Great Lakes has been advecting drier air into the
thumb and Saginaw Valley region this evening. The low level flow will
turn more easterly overnight as the sfc high elongates across the nrn
lakes. This is likely to cause some remnant moisture over the eastern
lakes to wash back into portions of Se Mi overnight under a shallow
inversion. Suspect this will result in stratus expansion into the
area, perhaps evening supporting a few light showers or patchy areas
of drizzle. Overall the currrent forecast has this handled well. So
the main update will be to remove the mention of
showers/thunderstorms for the rest of the evening.

PREV DISCUSSION...
Issued at 401 PM EDT Sat Jul 6 2019

DISCUSSION...

The hot and very humid airmass that has been plaguing the region the
better part of the last week will finally push south of MI by Sunday
as high pressure over Canada builds southward. Convection will
continue through this evening before finally waning with the loss of
daytime heating. Last nights cold front has now pushed south of the
state but a cluster of thunderstorms that formed along it has laid
out a cold pool across far southern MI with the northern periphery
of said feature acting like the predominate forcing mechanism for
convection. In addition there are several outflow boundaries and
lake breezes also over the area. Expect numerous slow moving
thunderstorms to persist through this evening south of M59 resulting
in brief heavy downpours and possible wind gusts to 40 mph.

Tonight will begin the transition into a quieter forecast as surface
ridge pushes southward over the region. There may be a period of
light shower early Sunday morning before the driest air works into
the region though as an eroding mid level PV filament slides east
across the area and pseudo back door cold front works south through
Lake Huron and southern Canada. Hires models continue to advertise a
plume of moisture pushing back west into the Detroit Metro region
ahead of the front and with the residual moist boundary layer and
ribbon of mid level moisture with the PV filament, I could see some
light showers popping up before the northeast flow ushers in drier
boundary layer airmass. Could have stayed dry as model soundings
advertise the subsidence aloft drying the upper levels while ne flow
dries the boundary layer, but it is a timing issue whether the
drying can happen fast enough so just threw in a slight chance pop.
The moist airmass has not been shy to this point about allowing
showers/storms to develop will allow it one last chance before
ridging prevails.

Surface ridge will build overhead Sunday but upper level heights
will lag behind, not increasing until on Monday. So temps will get
knocked down tomorrow with northerly flow with highs in the upper
70s to around 80. Slight moderation to temps on Monday with highs
inching up into the low 80s. Drier air with dewpoints falling into
the 50s will make for less humid and more pleasant days. Lack of
cloud cover will allow min temps to fall into the 50s the next few
nights.

Warmer and drier conditions start-off the extended period on Tuesday
with the ridge axis bisecting lower Michigan, generating ample
subsidence with generally light and variable winds. Temperatures
should top out a few degrees above normal under favorable radiative
diurnal heating with slightly anomalous H5 heights around 587 dam.
Scattered diurnal cu should precede evening high cirrus in advance
of the next disturbance. H8 temperatures will be several degC above
normal as another hot and humid airmass sets under SW flow for
Wednesday. Temperatures are expected to push 90 degrees or greater
over the Metro Detroit area with shortwave energy traversing the
region beginning within the AM timeframe. Instability and available
moisture is somewhat questionable given the ECMWF is drier in the
sub-H5 layer by almost 20 percent Wednesday afternoon, but still
expect at least a slgt chance for isolated showers or thunderstorms
during the day and into the evening.

The approaching, well-advertised, trough will become more positively
tilted aloft early on Thursday as it traverses over the Great Lakes.
A surface reflection over The Straits of Mackinaw will help move a
surface boundary laying out a cold front across much of western
Michigan, working SE throughout the morning. The cold FROPA should
be through the entire CWA by late afternoon allowing cooler and
drier air to back-fill. This will keep daytime high temps near or
slightly below climatological norms before a gradual warming trend
develops for the weekend with high pressure in control over much of
the Midwest. Precip seems unlikely through Sunday morning.

MARINE...

Scattered showers and thunderstorms will be possible through the
rest of the afternoon as a cold front settle south. This will be
especially true from Lake St. Clair through western Lake Erie. In
the wake of this front, northeast flow will increase with gusts as
high as 25 knots over Saginaw Bay and the tip of the Thumb, and up
to 20 knots across the southern Lake Huron basin. The increasing
onshore northeast flow will result in choppy 2-4 foot waves along
much of the Lake Huron nearshore waters, including Saginaw Bay. A
Small Craft Advisory will remain in effect for Saginaw bay where
wind gusts approaching 25 knots should be most persistent. High
pressure will then build across the central Great Lakes beginning
Sunday and continuing through early next week. Northeast winds will
slowly diminish during this time and generally dry weather can be
expected.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 4 PM EDT Sunday for MIZ048-054.

     Lakeshore Flood Warning until 4 PM EDT Sunday for MIZ070-076.

Lake Huron...Small Craft Advisory until 4 PM EDT Sunday for LHZ421-422.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....SC
UPDATE.......SC
DISCUSSION...DRK/KK
MARINE.......DRK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 6, 10:56 PM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Detroit/Pontiac MI
1056 PM EDT Sat Jul 6 2019

MIZ047-049-053-055-060>063-068-069-075-082-083-080300-
Midland-Huron-Saginaw-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Washtenaw-Lenawee-Monroe-
1056 PM EDT Sat Jul 6 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ048-054-080300-
Bay-Tuscola-
1056 PM EDT Sat Jul 6 2019

This hazardous weather outlook is for Bay and Tuscola counties in
southeast Michigan.

.DAY ONE...Tonight

A Lakeshore Flood Advisory remains in effect through tonight. Please
refer to the latest lakeshore flood statement for additional details.

Flooding along the Saginaw River will also be possible through
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Lakeshore Flood Advisory remains in effect through Sunday
afternoon. Please refer to the latest lakeshore flood statement for
additional details.

Flooding along the Saginaw River will continue to be possible
through much of Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight, however,
spotters are encouraged to send lakeshore flooding reports to the
National Weather Service.

MIZ070-076-080300-
Macomb-Wayne-
1056 PM EDT Sat Jul 6 2019

This hazardous weather outlook is for Wayne and Macomb counties in southeast
Michigan.

.DAY ONE...Tonight

A Lakeshore Flood Warning remains in effect through tonight. Please
refer to the latest lakeshore flood statement for additional details.

Urban flooding across portions of northern metro Detroit will
continue through much of tonight. The greatest coverage of lingering
flooding will be along the I-696 corridor. High water will slowly
begin to recede after midnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Lakeshore Flood Warning remains in effect through Sunday
afternoon. Please refer to the latest lakeshore flood statement for
additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight, however,
spotters are encouraged to send lakeshore flooding and urban flooding reports
to the National Weather Service.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080300-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
1056 PM EDT Sat Jul 6 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

A Small Craft Advisory remains in effect through tonight for Saginaw
Bay. Please refer to the latest marine headlines and forecasts for
additional details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Small Craft Advisory remains in effect through Sunday afternoon for
Saginaw Bay. Please refer to the latest marine headlines and
forecasts for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

IRL

In the hours before

Local storm report, Jul 6, 10:27 PM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1027 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HEAVY RAIN       SALINE                  42.18N 83.78W
07/06/2019  M1.71 INCH       WASHTENAW          MI   TRAINED SPOTTER

&&

SC
Local storm report, Jul 7, 1:35 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
135 AM EDT SUN JUL 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       2 S WARREN              42.46N 83.03W
07/07/2019  M1.89 INCH       MACOMB             MI   FIRE DEPT/RESCUE

            24 HR TOTAL

&&

IRL
Local storm report, Jul 7, 1:36 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
136 AM EDT SUN JUL 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       3 SW WARREN             42.46N 83.06W
07/07/2019  M1.74 INCH       MACOMB             MI   FIRE DEPT/RESCUE

            24 HR TOTAL

&&

IRL

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:23 PM EDTAreal Flood WarningDTXMacomb, Oakland, Wayne6 hr
Jul 6, 9:44 PM EDTLakeshore Flood WarningDTXMacomb, Monroe, Wayne45 hr

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.